Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 126, NWS Mobile, AL

April 5, 2017Conecuh County, Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 5, 2017, 1:25 AM CDT for Conecuh County, Escambia County, Alabama. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 1:25 AM CDT (06:25 UTC)
Expired
Apr 5, 2017, 2:15 AM CDT
In force
50 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Conecuh County, AL, Escambia County, AL

The radar

The Eglin Afb radar (KEVX), 122 km from the middle of the area, began a volume at 06:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 1:41 AM CDTHAIL 0.751 E Appleton, ALBROADCAST MEDIA RELAYED REPORT OF DIME TO PENNY SIZE HAIL ALONG MASON MILL POND RD NORTH OF BREWTON, AL. TIME ESTIMATED FROM RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 6.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2644 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WUUS54 KMOB 050625
SVRMOB
ALC035-053-050715-
/O.NEW.KMOB.SV.W.0126.170405T0625Z-170405T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
125 AM CDT WED APR 5 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Central Escambia County in south central Alabama...
  Southeastern Conecuh County in south central Alabama...

* Until 215 AM CDT

* At 125 AM CDT, a severe thunderstorm was located near Pollard, or 7
  miles north of Flomaton, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Brewton, Century, Flomaton, East Brewton and Castleberry. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3135 8670 3122 8670 3100 8725 3100 8728
      3114 8736 3148 8678 3135 8669
TIME...MOT...LOC 0625Z 239DEG 35KT 3110 8724 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
620 
WWUS54 KMOB 050650
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
150 AM CDT WED APR 5 2017

ALC035-053-050715-
/O.CON.KMOB.SV.W.0126.000000T0000Z-170405T0715Z/
Escambia AL-Conecuh AL-
150 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN ESCAMBIA AND SOUTHEASTERN CONECUH COUNTIES...

At 150 AM CDT, a severe thunderstorm was located near Castleberry, or
9 miles northeast of Brewton, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brewton and Castleberry. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3135 8670 3122 8670 3109 8705 3113 8716
      3130 8708 3148 8678 3135 8669
TIME...MOT...LOC 0650Z 239DEG 35KT 3123 8700 

HAIL...1.00IN
WIND...60MPH
 
$$
282 
WWUS54 KMOB 050709
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
209 AM CDT WED APR 5 2017

ALC053-050718-
/O.CAN.KMOB.SV.W.0126.000000T0000Z-170405T0715Z/
Escambia AL-
209 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ESCAMBIA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 AM CDT for
south central Alabama.

LAT...LON 3126 8681 3126 8697 3132 8700 3142 8687
      3146 8681 3128 8670 3127 8670
TIME...MOT...LOC 0708Z 237DEG 21KT 3129 8688 

$$

ALC035-050715-
/O.CON.KMOB.SV.W.0126.000000T0000Z-170405T0715Z/
Conecuh AL-
209 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN CONECUH COUNTY...

At 208 AM CDT, a severe thunderstorm was located 8 miles east of
Castleberry, or 11 miles southeast of Evergreen, moving northeast at 
25 mph.  A new severe thunderstorm warning will soon be issued for 
this storm.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
southeastern Conecuh County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3126 8681 3126 8697 3132 8700 3142 8687
      3146 8681 3128 8670 3127 8670
TIME...MOT...LOC 0708Z 237DEG 21KT 3129 8688 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 6:49 PM CDT, 6 hours 36 minutes earlier.

Area forecast discussion, Apr 4, 6:49 PM CDT, 6 hours 36 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
649 PM CDT Tue Apr 4 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
00Z issuance...VFR conditions this evening with patchy fog
developing overnight. Chances for showers and thunderstorms late
tonight and especially toward daybreak on Wednesday. Reduced
ceilings and visbys can be expected in and around storms on
Wednesday before conditions improve late in the period. /13

&&

.PREV DISCUSSION... /issued 404 PM CDT Tue Apr 4 2017/

NEAR TERM /Now Through Wednesday/...For tonight and Wed expect
another round of severe weather beginning near the MS/AL/NWFL
coast and offshore early Wed morning then shifting inland and
eastward during the late morning and afternoon hours. This active
pattern is from a combination of weather elements coming into
phase overnight and during the day on Wed where a well defined
warm front located well offshore this afternoon advances inland to
the coast before sunrise Wed morning then well inland over central
portions of Al and Ga by late morning and afternoon, combined with
a strong upper level subtropical jet approaching from the west.
This upper system from the west then merges with a southward
moving polar jet on the back side of the main upper trof late in
the day helping to push everything further east by late afternoon.
In the lower to mid levels a developing h8 jet is also depicted by
early to mid morning Wed located over much of the forecast area
helping to increase the low level shear, as mentioned earlier,
which will increase the chance for developing supercells in the
warm sector south of the warm front mostly from mid morning
through early to mid afternoon. As the day progresses
thunderstorms will shift further east especially well inland
generally north of Mobile AL and Lucedale MS. Latest model
soundings show a weak cap at around 2k ft over most inland areas
through about 8 AM CDT resulting in more elevated convection
during the early morning hours followed by more surface based
convection through wed afternoon. With the daytime heating better
instability develops over coastal and eastern portions of the
forecast area resulting in the best chance for severe weather
generally along and east of the I-65 corridor during the late
morning and early afternoon hours. Latest guidance also depicts
the best moisture convergence beginning along the MS/AL coast by
around midnight then mostly over south central Al and the western
Fl panhandle by 12z Wed, then shifting north and east through late
Wed afternoon. These areas just mentioned above is where the best
rainfall totals should occur with rainfall amounts of 1 to 2
inches likely, with locally higher amounts generally along and
south of the I-10 corridor.

As for temps with an approaching warm front from the south lows
tonight will be running well above average with temps ranging from
the mid 60s over the northern half of the forecast area and the
upper 60s to lower 70s further south to the immediate coast. Highs
Wed will be tad cooler compared to today due to clouds and rain,
ranging from the lower 80s for most inland areas and the upper 70s
to near 80 along the immediate coast. 32/ee

SHORT TERM /Wednesday night Through Friday night/...A large
trough over the eastern CONUS ushers drier and cooler air into the
area in the wake of a strong cold front, leading to a cooling
trend in temperatures and a clearing trend in skies through the
short term. As a result, expect lows Wednesday night to dip into
the upper 40's to low 50's and highs Thursday afternoon to only
reach the upper 60's to low 70's. The trend continues through the
end of the week as northwest flow is maintained along the back
edge of the trough, meaning temperatures Thursday and Friday
nights continue to dip into the low to mid 40's and afternoon
highs on Friday remain cool in the upper 60's to low 70's. /49

LONG TERM /Saturday Through Tuesday/...As the trough pushes east
over the western Atlantic, ridging builds into the eastern CONUS in
its wake. In response to this shift, high pressure at the surface
begins to build eastward into the southeastern U.S. and western
Atlantic by the end of the day Saturday. This will lead to a wind
shift to southerly across the central Gulf coast, beginning the slow
return of moisture through the remainder of the weekend into early
next week. A warming trend is also expected given the shift in flow,
with mid 70's Saturday afternoon becoming low 80's Sunday through
Tuesday, and overnight lows in the upper 40's Saturday night
becoming mid 50's Sunday and Monday nights. Even with the return of
warmer temps and moisture, currently expecting the long term to
remain dry as broad subsidence beneath the upper-level ridge
suppresses cloud cover and any chances for rain. /49

MARINE...Southerly winds and seas will build late tonight and on
Wed ahead of a strong upper level disturbance and surface cold
front approaching from the west. Scattered to numerous showers and
thunderstorms are expected with a few strong to severe storms
possible by early Wed morning. Seas will build to 5 to 7 feet with
the strong onshore flow on Wed then build to around 9 feet well
offshore as a strong northwest flow develops in the wake of the
cold front late Wed night through Thu morning. A moderate to
strong northwest flow will then persist through early Sat morning
as strong high pressure from the northwest slowly builds south
over the north central gulf. 32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Wednesday evening for ALZ265-266.

FL...High Rip Current Risk through Wednesday evening for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory from 1 AM Wednesday to 10 AM CDT Thursday
     for GMZ630>635-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 4, 6:43 PM CDT, 6 hours 42 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
643 PM CDT Tue Apr 4 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-052345-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
643 PM CDT Tue Apr 4 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Tonight

There is a Slight Risk of severe thunderstorms across all of
southeast Mississippi, southwest and south central Alabama and the
northwest Florida Panhandle late tonight, mainly after midnight.
Damaging winds and large hail will be the primary threats
overnight, though an isolated brief tornado cannot be ruled out.

There is a high risk of rip currents continues across coastal
portions of Alabama and the northwest Florida Panhandle through
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a Moderate Risk of Severe Storms on Wednesday for much
of the eastern portion of the area, generally along and to the
east of a Grove Hill to Gulf Shores line, with an Enhanced Risk
to Slight Risk of severe storms for remaining areas. Damaging
winds, large hail and tornadoes will be possible with severe
storms that develop Wednesday. Isolated strong tornadoes are
possible, especially in the Moderate Risk area. Frequent cloud to
ground lightning and very heavy rains can also be expected with
the stronger storms.

A High Rip Current Risk is in effect for coastal portions of
Alabama and the western Florida panhandle until 7 PM CDT
Wednesday.

.SPOTTER INFORMATION STATEMENT...

The activation of storm spotters and emergency management
personnel in support of severe weather operations may be needed
for portions of the region tonight through Wednesday.

GMZ630>635-650-655-670-675-052345-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
643 PM CDT Tue Apr 4 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Tonight

Strong to severe storms will be possible over the marine area
through late tonight. High winds and seas, large hail and
isolated tornadoes will be possible with severe storms that
develop. Frequent lightning and very heavy rains will also
accompany the strongest storms that develop.

Strong winds over the marine area may create hazardous conditions
for small craft late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong to severe storms are possible on Wednesday. Damaging wind
gusts, large hail and isolated tornadoes will be possible with
severe storms that develop. Frequent lightning and very heavy
rains will also accompany the strongest storms that develop.

Strong winds and building seas over the marine area will likely
create hazardous conditions for small craft Wednesday through
Thursday morning.

In the hours before

Special weather statement, Apr 4, 10:49 PM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Mobile AL
1049 PM CDT TUE APR 4 2017

ALZ261-263-265-050430-
Mobile Coastal AL-Mobile Central AL-Mobile Inland AL-
1049 PM CDT TUE APR 4 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...WEST
CENTRAL MOBILE COUNTY UNTIL 1130 PM CDT...

At 1048 PM CDT, the strong thunderstorm was located 7 miles southwest
of Grand Bay, moving northeast at 40 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Midtown Mobile, Tillmans Corner, Theodore, Grand Bay, Semmes, Tanner
Williams, Mobile Regional Airport and I10 And I65.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3038 8841 3040 8840 3071 8841 3091 8830
      3065 8802 3037 8841
TIME...MOT...LOC 0348Z 226DEG 33KT 3046 8843
Special weather statement, Apr 4, 11:00 PM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Mobile AL
1100 PM CDT TUE APR 4 2017

FLZ205-206-050445-
Okaloosa Inland FL-Okaloosa Coastal FL-
1100 PM CDT TUE APR 4 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN OKALOOSA COUNTY UNTIL 1145 PM CDT...

At 1059 PM CDT, the strong thunderstorm was located near Mary Esther,
moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wright, Fort Walton Beach, Niceville, Destin, Eglin AFB, Valparaiso,
Mary Esther, Ocean City, Lake Lorraine, Shalimar and Cinco Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3041 8681 3041 8680 3049 8680 3075 8648
      3063 8639 3046 8639 3048 8633 3047 8630
      3048 8628 3040 8628 3039 8629 3040 8629
      3040 8630 3042 8631 3038 8633 3040 8639
      3038 8640 3038 8650 3031 8650 3028 8675
TIME...MOT...LOC 0359Z 232DEG 30KT 3044 8671
Special weather statement, Apr 4, 11:06 PM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
1106 PM CDT TUE APR 4 2017

FLZ203>205-050445-
Okaloosa Inland FL-Santa Rosa Coastal FL-Santa Rosa Inland FL-
1106 PM CDT TUE APR 4 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES UNTIL 1145 PM CDT...

At 1106 PM CDT, the strong thunderstorm was located near Bagdad,
moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Crestview, Bagdad and Baker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3044 8695 3058 8708 3095 8660 3073 8641
TIME...MOT...LOC 0406Z 232DEG 30KT 3056 8695
Local storm report, Apr 5, 12:12 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1212 AM CDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HAIL             1 WNW KNOLLWOOD HOSPITA 30.63N 88.19W
04/04/2017  E0.25 INCH       MOBILE             AL   NWS EMPLOYEE

            PEA SIZE HAIL NEAR THE CORNER OF COTTAGE HILL AND
            HILLCREST ROADS. TIME ESTIMATED VIA RADAR

&&

RROGERS
Special weather statement, Apr 5, 12:39 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
1239 AM CDT WED APR 5 2017

ALZ059-262-FLZ201-050630-
Baldwin Inland AL-Escambia AL-Escambia Inland FL-
1239 AM CDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL BALDWIN...WESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES
UNTIL 130 AM CDT...

At 1239 AM CDT, the strong thunderstorm was located 8 miles southwest
of Atmore, moving northeast at 45 mph.

Dime size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Atmore, McCullough, I65 And CR 1, I65 And AL 113, I65 And AL 21 and
Poarch Creek Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3099 8775 3126 8741 3126 8700 3124 8698
      3085 8762
TIME...MOT...LOC 0539Z 230DEG 40KT 3097 8762
Local storm report, Apr 5, 1:18 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
118 AM CDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     HAIL             2 S I65 AND AL 21       31.08N 87.48W
04/05/2017  E0.75 INCH       ESCAMBIA           AL   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED REPORT OF PENNY SIZE HAIL ALONG
            HWY 21 NORTH OF ATMORE

&&

RROGERS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 10:49 PM CDTSpecial Weather StatementMOBMobile41 min
Apr 4, 10:58 PM CDTSpecial Marine WarningMOB47 min
Apr 4, 11:17 PM CDTSevere Thunderstorm WarningMOBMobile20 min
Apr 5, 12:39 AM CDTSpecial Weather StatementMOBEscambia51 min
Apr 5, 12:47 AM CDTSevere Thunderstorm WarningMOBConecuh, Escambia43 min
Apr 5, 2:13 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw47 min
Apr 5, 2:32 AM CDTSpecial Weather StatementMOBChoctaw28 min
Apr 5, 2:59 AM CDTSpecial Weather StatementMOBCrenshaw31 min
Apr 5, 7:01 AM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington44 min
Apr 5, 7:04 AM CDTSevere Thunderstorm WarningMOBChoctaw, Washington56 min
Apr 5, 7:41 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington49 min
Apr 5, 7:46 AM CDTSpecial Weather StatementMOBMonroe44 min
Apr 5, 7:53 AM CDTSpecial Weather StatementMOBEscambia52 min
Apr 5, 7:59 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia46 min
Apr 5, 7:59 AM CDTTornado WarningMOBClarke, Washington31 min
Apr 5, 8:05 AM CDTSevere Thunderstorm WarningMOBClarke, Mobile, Washington40 min
Apr 5, 8:19 AM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox41 min
Apr 5, 8:32 AM CDTSpecial Weather StatementMOBMonroe43 min
Apr 5, 8:34 AM CDTTornado WarningMOBCovington41 min
Apr 5, 8:42 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington48 min
Apr 5, 8:50 AM CDTTornado WarningMOBMonroe, Wilcox25 min
Apr 5, 8:55 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia50 min
Apr 5, 9:11 AM CDTTornado WarningMOBWilcox19 min
Apr 5, 9:19 AM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe41 min
Apr 5, 9:25 AM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw50 min
Apr 5, 9:54 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Monroe36 min
Apr 5, 10:03 AM CDTSpecial Marine WarningMOB57 min
Apr 5, 10:26 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw49 min
Apr 5, 10:52 AM CDTSpecial Marine WarningMOB98 min
Apr 5, 12:18 PM CDTSpecial Weather StatementMOBCovington42 min
Apr 5, 12:24 PM CDTSpecial Marine WarningMOB2 hr
Apr 5, 12:37 PM CDTSpecial Marine WarningMOB53 min
Apr 5, 1:25 PM CDTSpecial Marine WarningMOB95 min
Apr 5, 1:53 PM CDTGale WarningMOB17 hr
Apr 5, 1:53 PM CDTSmall Craft AdvisoryMOB38 hr
Apr 5, 2:06 PM CDTWind AdvisoryMOBBaldwin, Mobile23 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.